# SDR 2009FA0000670

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: General aviation
- Aircraft: N55460
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335237
- Aircraft time: 5,425 hours
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: 9937705
- Condition: Failed
- Location: Cabin
- Part time: 5,425 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

ELECTRICAL POWER FAILED AFTER GEAR EXTENSION. TROUBLESHOT SYS AND FOUND HIGH RESISTANCE IN MASTER SWITCH.
